# SDR SWIA2023112002

- Difficulty date: October 2, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER IS CORRODED.   LOWER SEAL STRIKER P/N 601R38533-9S REPLACED WITH NEW PART REF CRJ 200 SRM 51-41-02, CRJ 200 SRM 51-42-21 AND  DWG 601R38340 REV. B.COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS.
